ダウンロード数 : ?
File
language
eng
Author
Subject
Linear difference equations
Nonoscillation
Riccati transformation
Sturm's separation theorem
Journal Title
Applied Mathematics and Computation
Volume
304
Start Page
142
End Page
152
ISSN
00963003
Published Date
2017-07-01
DOI
DOI Date
2017-05-22
NCID
AA00543329
Publisher
Elsevier
NII Type
Journal Article
Format
PDF
Rights
© 2017 Elsevier Inc. All rights reserved.
Text Version
著者版
Gyoseki ID
e31870
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加